# SDR DXTA200500925

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 3,486 hours, 2,128 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF THE NR 1 HYDRAULIC SYSTEM IN FLIGHT AT FL410.  HYD QTY DROPPED TO 15 PERCENT, PRESSURE FELL TO 100PSI.  UPON LANDING HYDRAULIC FLUID NOTED ALL OVER BELLY OF ACFT AND COVERING INSIDE OF "HELLHOLE" COMPLIED WITH NORMAL AND ABNORMAL CHECKLIST PER AFM.
